# SDR AALA2018051649005

- Difficulty date: May 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 72,746 hours, 8,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY AREA EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE M33093 POWER SUPPLY FUSE. OPS CHECKED OK IAW AMM 33-51-06-960-801.
